# SDR CALA2025062305815

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SURFACE, WTB, UNDER FAIRINGS 192CR AND 192DR, BRACKETS SUPPORTS (8EA) AT AFT/FRON T FACES HAVE CORROSION ESFR REPORTING REMOVED AND REPLACED 5 EACH SUPPORT BRACKETS AT STA 906.5 TO 960 IAW B757-300 SRM 51-40-02-0G-0. FOUND 3 EACH SUPPORT BRACKETS A T STA 926.5 FWD, STA 940 FWD AND STA 960 AFT IN LIMITS IAW B757- 300 SRM 53-00-71. RESTORED PROTECTIVE FINISH IAW B757-300 SRM 51-20-01-0G-0, B757 AMM 51-21-10-377-039 AND B757 AMM 51-24- 03-377-008.
